LI Xianzhi, FAN Zhongguang. High Accuracy Analysis of Hermite-type Finite Element for Nonlinear Parabolic Integro-differential Equations[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(2): 98-104. DOI: 10.6054/j.jscnun.2019032
Citation:
LI Xianzhi, FAN Zhongguang. High Accuracy Analysis of Hermite-type Finite Element for Nonlinear Parabolic Integro-differential Equations[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(2): 98-104. DOI: 10.6054/j.jscnun.2019032
LI Xianzhi, FAN Zhongguang. High Accuracy Analysis of Hermite-type Finite Element for Nonlinear Parabolic Integro-differential Equations[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(2): 98-104. DOI: 10.6054/j.jscnun.2019032
Citation:
LI Xianzhi, FAN Zhongguang. High Accuracy Analysis of Hermite-type Finite Element for Nonlinear Parabolic Integro-differential Equations[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(2): 98-104. DOI: 10.6054/j.jscnun.2019032
A Hermite-type finite element method is discussed for nonlinear parabolic integro-differential equations. The superclose and the order global superconvergence result for semi-discrete scheme is obtained by use of high accuracy analysis of the element, mean-value theorem and the derivative transfer techniques. At the same time, the fourth-order extrapolation solution is deduced through constructing a suitable extrapolation scheme.